BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2017 >
Volume 11 Number 1 >

Please use this identifier to cite or link to this item:

Title: Fast Bitwise Implementation of the Algebraic Normal Form Transform
Authors: Bakoev, Valentin
Keywords: Boolean Function
Algebraic Normal Form Transform
Möbius (Moebius) Transform
Zhegalkin Transform
Positive Polarity Reed-Muller Transform
Bitwise Implementation
Issue Date: 2017
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 11, No 1, (2017), 045p-057p
Abstract: The representation of Boolean functions by their algebraic normal forms (ANFs) is very important for cryptography, coding theory and other scientific areas. The ANFs are used in computing the algebraic degree of S-boxes, some other cryptographic criteria and parameters of errorcorrecting codes. Their applications require these criteria and parameters to be computed by fast algorithms. Hence the corresponding ANFs should also be obtained by fast algorithms. Here we continue our previous work on fast computing of the ANFs of Boolean functions. We present and investigate the full version of bitwise implementation of the ANF transform. The experimental results show that this implementation is more than 25 times faster in comparison to the well-known byte-wise ANF transform. ACM Computing Classification System (1998): F.2.1, F.2.2.
ISSN: 1312-6555
Appears in Collections:Volume 11 Number 1

Files in This Item:

File Description SizeFormat
sjc-vol11-num1-2017-p045-p057.pdf553.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License